Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 19, 2014, 6:46 PM EDT for Clayton County, Fayette County, Rockdale County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2014, 6:46 PM EDT (22:46 UTC)
- Expired
- Jul 19, 2014, 7:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
Counties Clayton County, GA, Fayette County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 201 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
282
WWUS82 KFFC 192246
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT SAT JUL 19 2014
GAZ046-054-055-057-192315-
646 PM EDT SAT JUL 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN ROCKDALE...
FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 715 PM EDT...
AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PANOLA MOUNTAIN STATE PARK TO
FAYETTEVILLE...MOVING EAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND HEAVY RAIN AS THEY MOVE ACROSS
ROCKDALE...FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 715 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KENWOOD...PANOLA
MOUNTAIN STATE PARK...HIDDEN VALLEY PARK...ELLENWOOD...LAKE
CITY...REX...MORROW...RICHARDSON PARK...EAGLES
LANDING...STOCKBRIDGE...LAKE SPIVEY...BONANZA...IRONDALE...JW SMITH
RESERVOIR AND JONESBORO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50
MPH...HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT
CLOUD-TO-GROUND LIGHTNING OR HEAVY RAIN.
&&
LAT...LON 3355 8445 3365 8427 3365 8424 3363 8424
3365 8422 3365 8418 3363 8413 3361 8412
3367 8408 3367 8397 3340 8437 3341 8454
TIME...MOT...LOC 2246Z 259DEG 4KT 3363 8417 3354 8440
3342 8451
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 3:43 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jul 19, 3:43 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EDT SAT JUL 19 2014 .SHORT TERM /TODAY THROUGH MONDAY/... MODELS AGREE ON A WET PATTERN CONTINUING THROUGH THE SHORT TERM. A SATELLITE WATER VAPOR LOOP SHOWS A BROAD UPPER TROUGH EXTENDING FROM THE GREAT LAKES REGION SOUTHWARD TO THE NORTH CENTRAL GULF REGION. MODELS CONTINUE SHOW A SERIES OF DISTURBANCES TRAVERSING THE TROUGH AND EVENTUALLY CUTTING OFF AN UPPER LOW OVER THE SOUTHEAST STATES SOMETIME SUNDAY NIGHT. CURRENTLY A DISTURBANCE IS NOTED PUSHING ACROSS CENTRAL GA AND SPARKING WIDESPREAD SHOWERS WITH SCATTERED EMBEDDED THUNDERSTORMS... MAINLY ALONG AND SOUTH OF A LA GRANGE TO ATHENS LINE... WITH MAINLY SPOTTY SHOWERS NORTH OF THAT LINE. SURFACE ANALYSIS SHOWS LOW PRESSURE OVER WEST TN WITH A WARM FRONT NEAR A RMG TO ATL TO AGS LINE... AND A WEAK WEDGE OF HIGH PRESSURE TRYING TO NOSE IN FROM THE NE. AT THIS TIME... IT APPEARS THE WARM SECTOR IS WINNING THE BATTLE AND CREEPING NORTHWARD. BEGINNING TO SEE A FEW BREAKS IN THE LOW CLOUDS ACROSS THE WARM SECTOR... YET STILL EXPECT MOST AREAS TO CONTINUE SHOWING BROKEN MID AND HIGH CLOUDS. CLOUDY CONDITIONS WILL PERSIST AND EVEN LOWER AGAIN TONIGHT ACROSS MUCH OF THE AREA AS THE COOL WEDGE TRIES TO NOSE BACK IN OVERNIGHT. THE COMBINATION OF WEAK DISTURBANCES AND A MOIST TROPICAL AIR MASS WITH 1.8+ PW'S WILL SUPPORT A CHANCE OF SHOWERS OVERNIGHT. THINK THE CURRENT THUNDERSTORM THREAT ACROSS MAINLY CENTRAL GA WILL GREATLY DIMINISH BY 9 PM THIS EVENING WITH LOSS OF DAYTIME HEATING. MODELS SHOW THE SURFACE LOW REMAINING BLOCKED OVER AL ON SUNDAY AS THE UPPER TROUGH DEEPENS TO THE WEST. THIS SUGGESTS EVEN A GREATER CHANCE FOR THUNDERSTORMS FOR SUNDAY AFTERNOON WHILE THE WARM FRONT MEANDERS ACROSS PARTS OF NORTH AND CENTRAL GA DURING MAX HEATING. ALTHOUGH CAPE AND SHEAR VALUES ARE MARGINAL ON SUNDAY... INCREASING UPPER SUPPORT DURING MAX HEATING AND A BOUNDARY IN THE AREA ALL SUGGEST THE POTENTIAL FOR A FEW STRONG STORMS SUNDAY AFTERNOON. HOWEVER... THINK THE MAIN THREAT WILL BE LOCALLY HEAVY RAIN AND THE POTENTIAL FOR ISOLATED BRIEF FLOODING OR PONDING OF WATER ACROSS FLOOD PRONE LOW AREAS. SPC IS SHOWING ONLY A GENERAL THUNDER OUTLOOK FOR THE AREA THROUGH SUNDAY NIGHT. THE THUNDERSTORM THREAT ON SUNDAY SHOULD ALSO DIMINISH BY 9-10 PM SUNDAY EVENING...WITH A CHANCE OF SHOWERS CONTINUING SUNDAY NIGHT. AS FOR TEMPS...AMPLE CLOUDS AND RAIN POTENTIAL HAS WARRANTED LEANING TOWARD THE COOLER SIDE OF GUIDANCE FOR HIGHS... AND WARMER LOWS. A MAV AND MET BLEND WITH SOME TWEAKS LOOKED REASONABLE FOR NOW. 39 .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... NO CHANGES MADE IN THE EXTENDED FORECAST. THE EXTENDED BEGINS WITH THE SHORTWAVE DAMPING AND BEGINNING TO LIFT OUT...BUT WITH MOIST TROPICAL CONNECTION STILL IN PLACE WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE OFF AND ON. THE GENERAL UPPER WEAKNESS REMAINS IN PLACE THROUGH MIDWEEK...WHEN THE UPPER RIDGE OVER THE DESERT SOUTHWEST TRIES TO PUSH EAST. ANOTHER SHORTWAVE DIPPING INTO THE GREAT LAKES IMPEDES THE PROGRESS OF THE HIGH BUT ALSO DRAGS ANOTHER SURFACE FRONT THROUGH THE OHIO VALLEY WEDNESDAY NIGHT INTO THURSDAY. GFS AND ECMWF DIVERGE FROM THERE WITH THE GFS BRINGING THE FRONT ALL THE WAY THROUGH ON FRIDAY WITH A MUCH SHARPER UPPER TROUGH...AND THE ECMWF STALLING THE FRONT ACROSS THE SOUTHEAST AS FLOW ALOFT FLATTENS. HAVE TRIED TO TAKE A GENERAL COMPROMISE BUT DID START TO REDUCE POPS TOWARD THE END OF THE PERIOD. IN THE MEANTIME HOWEVER...HIGH CHANCE TO LIKELY POPS REMAIN ESPECIALLY IN THE AFTERNOON WITH DIURNAL ENHANCEMENT OF CONVECTION. WITH MODERATE CAPE VALUES CANNOT RULE OUT PULSE-LIKE STRONG TO BRIEF SEVERE IN THE AFTERNOONS BUT NOTHING WIDESPREAD. LOCALLY HEAVY RAIN LOOKS TO BE THE LARGER THREAT WITH PRECIPITABLE WATER VALUES AT OR JUST ABOVE 2 INCHES. AT THIS TIME...BECAUSE THE QPF WILL BE FAIRLY SPREAD OUT THROUGH THE EXTENDED...NOT REALLY CONCERNED ABOUT FLOODING ISSUES AT THIS POINT OTHER THAN LOCALIZED AREAS UNDER INDIVIDUAL STORMS. TEMPERATURES THROUGH THE EXTENDED SHOULD GENERALLY BE SLIGHTLY BELOW SEASONAL NORMALS DUE TO THE INCREASED AFTERNOON CLOUD COVER AND CONVECTION. 01 && .AVIATION... 18Z UPDATE... SURFACE MAP SHOWS A WARM FRONT NEAR A RMG TO ATL TO AGS LINE WITH AREAS SOUTH OF THAT LINE HAVING THE GREATER CHANCES FOR TSRA. EXPECT CIGS TO IMPROVE TO MVFR LEVELS THRU THE AFTERNOON... AND COULD BRIEFLY SEE LOW VFR CIGS. EXPECT MAINLY SCATTERED SHOWERS ACROSS ATLANTA TAF SITES THIS AFTERNOON AND EVENING... BUT CANNOT RULE OUT A STRAY THUNDERSTORM. MVFR CIGS LOWER BACK DOWN TO IFR/LIFR AGAIN TONIGHT AT MOST TAF SITES BY 05-09Z SUN...WITH GRADUAL IMPROVEMENT TO MVFR BY MID-LATE SUN MORNING. CONFIDENCE FOR TSRA SUN AFTERNOON IS SUFFICIENT TO SHOW A PROB30 18-24Z SUN AT ATL. CURRENT SSW WINDS AT ALL BUT AHN WILL LIKELY BACK SSE TONIGHT... THEN BACK SSW ON SUN... WITH SPEEDS GENERALLY 8KTS OR LESS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 77 69 85 71 / 70 50 50 50 ATLANTA 78 70 83 70 / 70 50 50 40 BLAIRSVILLE 70 63 79 65 / 90 40 50 40 CARTERSVILLE 80 68 84 69 / 70 40 40 30 COLUMBUS 83 71 86 72 / 70 60 50 40 GAINESVILLE 73 67 83 71 / 90 50 50 40 MACON 82 70 85 70 / 80 70 60 50 ROME 81 69 84 70 / 70 40 40 20 PEACHTREE CITY 80 69 84 69 / 70 50 50 40 VIDALIA 85 71 87 72 / 80 70 60 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....01 AVIATION...39
Hazardous weather outlook, Jul 19, 5:40 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 540 PM EDT SAT JUL 19 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 540 PM EDT SAT JUL 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT. DISCUSSION... A STRONG STORM SYSTEM WILL MOVE ACROSS THE SOUTHEAST THIS WEEKEND. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED. THE PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL. SOME OF THE STORMS COULD BRIEFLY BECOME STRONG...BUT SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A PROLONGED PERIOD OF SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS IS EXPECTED. ISOLATED STRONG TO BRIEFLY SEVERE STORMS CANNOT BE RULED OUT ESPECIALLY MONDAY THROUGH THURSDAY AFTERNOON...BUT THE MAIN THREAT WILL CONTINUE TO BE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 16
In the hours before
Special weather statement, Jul 19, 1:42 PM EDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
142 PM EDT SAT JUL 19 2014
GAZ084-191815-
142 PM EDT SAT JUL 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILKINSON COUNTY
UNTIL 215 PM EDT...
AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCINTYRE...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WILKINSON
COUNTY THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE MCINTYRE...IVEY...IRWINTON AND TOOMSBORO. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3268 8302 3267 8303 3282 8335 3294 8327
3295 8308 3291 8305 3288 8305 3285 8301
TIME...MOT...LOC 1742Z 289DEG 18KT 3282 8319Special weather statement, Jul 19, 2:12 PM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
212 PM EDT SAT JUL 19 2014
GAZ073-074-084-085-191900-
212 PM EDT SAT JUL 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WASHINGTON...
JOHNSON...WILKINSON AND BALDWIN COUNTIES UNTIL 300 PM EDT...
AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES WEST OF HEBRON TO NICKLESVILLE...
MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS
WASHINGTON...JOHNSON...WILKINSON AND BALDWIN COUNTIES THROUGH 300 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NICKLESVILLE...TOOMSBORO...OCONEE...HEBRON...DEEPSTEP...TENNILLE...SA
NDERSVILLE AND HARRISON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50
MPH...HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT
CLOUD-TO-GROUND LIGHTNING OR HEAVY RAIN.
&&
LAT...LON 3271 8279 3271 8295 3269 8300 3268 8311
3281 8312 3297 8321 3306 8285 3286 8269
TIME...MOT...LOC 1812Z 263DEG 18KT 3296 8309 3283 8297
3270 8304Special weather statement, Jul 19, 3:12 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT SAT JUL 19 2014
GAZ097-098-191945-
312 PM EDT SAT JUL 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND LIGHTNING IN
TREUTLEN AND LAURENS COUNTIES UNTIL 345 PM EDT...
AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOWERY...MOVING NORTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS TREUTLEN AND
LAURENS COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE
LOWERY...MINTER...ROCKLEDGE...ORLAND...ROCKLEDGE...ORIANNA AND
BLACKVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50
MPH...HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT
CLOUD-TO-GROUND LIGHTNING OR HEAVY RAIN.
&&
LAT...LON 3234 8281 3243 8288 3257 8267 3252 8267
3250 8262 3251 8257 3250 8253 3242 8247
TIME...MOT...LOC 1912Z 240DEG 16KT 3240 8279Special weather statement, Jul 19, 3:21 PM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT SAT JUL 19 2014
GAZ111>113-191945-
321 PM EDT SAT JUL 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN WHEELER...TOOMBS AND MONTGOMERY COUNTIES UNTIL
345 PM EDT...
AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CHARLOTTEVILLE...MOVING
NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WHEELER...TOOMBS AND MONTGOMERY COUNTIES THROUGH 345 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHARLOTTEVILLE...MCNATT
FALLS...UVALDA...GRAYS LANDING AND ALSTON. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50
MPH...HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT
CLOUD-TO-GROUND LIGHTNING OR HEAVY RAIN.
&&
LAT...LON 3199 8265 3210 8247 3196 8240 3195 8243
3196 8248 3195 8248 3194 8250 3195 8252
3195 8256 3192 8262
TIME...MOT...LOC 1921Z 243DEG 16KT 3197 8259Special weather statement, Jul 19, 4:43 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT SAT JUL 19 2014
GAZ047>049-192130-
443 PM EDT SAT JUL 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN NEWTON...MORGAN AND
WALTON COUNTIES UNTIL 530 PM EDT...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SOCIAL CIRCLE TO PORTERDALE...MOVING EAST
AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND HEAVY RAIN THEY MOVE ACROSS NEWTON...MORGAN AND
WALTON COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE PORTERDALE...COVINGTON...HERNDONVILLE...SOCIAL
CIRCLE...BRICK STORE...EBENEZER...GOOD HOPE...RUTLEDGE...HARD LABOR
CREEK STATE PARK AND STARRSVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3363 8355 3357 8367 3352 8387 3355 8400
3359 8390 3381 8359
TIME...MOT...LOC 2043Z 276DEG 5KT 3365 8369 3358 8379
3355 8395Special weather statement, Jul 19, 6:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT SAT JUL 19 2014
GAZ046-054-055-057-192315-
646 PM EDT SAT JUL 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN ROCKDALE...
FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 715 PM EDT...
AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PANOLA MOUNTAIN STATE PARK TO
FAYETTEVILLE...MOVING EAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND HEAVY RAIN AS THEY MOVE ACROSS
ROCKDALE...FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 715 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KENWOOD...PANOLA
MOUNTAIN STATE PARK...HIDDEN VALLEY PARK...ELLENWOOD...LAKE
CITY...REX...MORROW...RICHARDSON PARK...EAGLES
LANDING...STOCKBRIDGE...LAKE SPIVEY...BONANZA...IRONDALE...JW SMITH
RESERVOIR AND JONESBORO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50
MPH...HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT
CLOUD-TO-GROUND LIGHTNING OR HEAVY RAIN.
&&
LAT...LON 3355 8445 3365 8427 3365 8424 3363 8424
3365 8422 3365 8418 3363 8413 3361 8412
3367 8408 3367 8397 3340 8437 3341 8454
TIME...MOT...LOC 2246Z 259DEG 4KT 3363 8417 3354 8440
3342 8451The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:13 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 47 min |
| Jul 19, 6:59 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 61 min |
| Jul 19, 7:55 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton, Gwinnett | 65 min |
| Jul 19, 12:37 PM EDT | Special Weather Statement | FFC | Warren | 8 min |
| Jul 19, 12:48 PM EDT | Special Weather Statement | FFC | McDuffie | 27 min |
| Jul 19, 1:17 PM EDT | Special Weather Statement | FFC | Twiggs | 43 min |
| Jul 19, 1:18 PM EDT | Special Weather Statement | FFC | Twiggs | 42 min |
| Jul 19, 1:42 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jul 19, 2:12 PM EDT | Special Weather Statement | FFC | Washington | 48 min |
| Jul 19, 3:12 PM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Jul 19, 3:21 PM EDT | Special Weather Statement | FFC | Montgomery | 24 min |
| Jul 19, 4:43 PM EDT | Special Weather Statement | FFC | Newton | 47 min |
| Jul 19, 7:16 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Jul 19, 7:38 PM EDT | Flash Flood Warning | FFC | Clayton, Henry | 6 hr |
| Jul 19, 7:48 PM EDT | Special Weather Statement | FFC | Rockdale | 27 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.